# SDR RRXA10872

- Difficulty date: January 31, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: NPN
- Condition: Corroded
- Location: Sta55-80  X+16
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO GALLEY FLOOR TOP SURFACE PANEL #327 AT STA. 55-80 AND X+16, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM. /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-4. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
